The Extreme and L2 Discrepancies of Some Plane Sets.
Monatshefte für Mathematik, Tome 73 (1969), pp. 316-328
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1969__73_177470,
author = {S.K. Zaremba and J.H. Halton},
title = {The {Extreme} and {L2} {Discrepancies} of {Some} {Plane} {Sets.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {316--328},
year = {1969},
volume = {73},
zbl = {0183.31401},
url = {http://geodesic.mathdoc.fr/item/MOMA_1969__73_177470/}
}
S.K. Zaremba; J.H. Halton. The Extreme and L2 Discrepancies of Some Plane Sets.. Monatshefte für Mathematik, Tome 73 (1969), pp. 316-328. http://geodesic.mathdoc.fr/item/MOMA_1969__73_177470/